MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 45MM HALF POR; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 45MM HALF POR; KNEE TIBIAL TRAY ACCESSORY
Model Number 1511-11-103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Fall (1848); Bone Fracture(s) (1870); Pain (1994); Swelling/ Edema (4577)
Date of Event 05/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for left tibia peri-prosthetic fracture event is serious and is considered severe.There is a remote possibility that the event is related to device and is definitely not relayed to procedure.Date of implantation: (b)(6) 2019, date of event (onset): (b)(6) 2021, (left knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Update (b)(6) 2021.Update 06 sep 2021 received did not have any additional details to be added in investigation.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary patient product x-ray images have been provided for review (alert date: 10 aug 2021).No device associated with this report was received for examination.Provided images are jpeg files within patient medical records.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATUN TIB SLV M/L 45MM HALF POR
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12390898
Report Number1818910-2021-18944
Device Sequence Number4724537
Product Code NJL
UDI-Device Identifier10603295419648
UDI-Public10603295419648
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1511-11-103
Device Catalogue Number151111103
Device Lot NumberHG2347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer09/30/2021
01/06/2022
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date10/01/2021
01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 6 CEM; ATTUNE CRS RP INSRT SZ 6 10MM; ATTUNE DIST FEM AUG SZ 6 12MM; ATTUNE DIST FEM AUG SZ 6 12MM; ATTUNE POS FEM AUG SZ 6 8MM; ATTUNE POS FEM AUG SZ 6 8MM; ATUN PRESSFIT STR STEM18X110MM; ATUN TIB SLV M/L 45MM HALF POR; ATUNE PRESSFIT STR STEM14X60MM; ATUNE REV RP TIB BASE SZ 5 CEM; DEPUY CMW 2G 20G; ATTUNE CRS FEMORAL LT SZ 6 CEM; ATTUNE CRS RP INSRT SZ 6 10MM; ATTUNE DIST FEM AUG SZ 6 12MM; ATTUNE DIST FEM AUG SZ 6 12MM; ATTUNE POS FEM AUG SZ 6 8MM; ATTUNE POS FEM AUG SZ 6 8MM; ATUN PRESSFIT STR STEM18X110MM; ATUN TIB SLV M/L 45MM HALF POR; ATUNE PRESSFIT STR STEM14X60MM; ATUNE REV RP TIB BASE SZ 5 CEM; DEPUY CMW 2G 20G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight90 KG